Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Side effects of taking OxyElite Pro supplements with Cymbalta - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How May I help you today?
User :   what would be the harm in taking OxyElite Pro supplements with Cymbalta?
Doctor :   oxy pro elite is a protein supplement
Doctor :   And Cymbalta is a medication for neuropathic pain
Doctor :   Both can be consumed
Doctor :   together
User :   so from your opinion, both can be taken and normally would be OK?
Doctor :   yes
User :   It was a question because on the label it was to NOT take with SSRI
Doctor :   Cymbalta is not an SSRI
Doctor :   protien composition of oxy proelite, can elevate hormone called Serotonin
Doctor :   which can cause high BP and other symptoms
Doctor :   But when you take SSRIs, this can elevate this more and cause more problems
Doctor :   so it is avoided.
User :   thanks for your help
Doctor :   But there are no issues with Cymbalta (Duloxetine)
Doctor :   But i would advise you that, most of these protein containing products are effective as a placebo
Doctor :   I would advise you to have healthy food instead of these products
Doctor :   Are you there with me ?
Doctor :   It seems you have moved out to a different page, please log in back if you have any other medical queries.
Thanks for consulting me here
Bye for now

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor